Some people still swear by thorazine and stellazine, A-typical and other anti psycotics,
Personally I liked the sunshine and got a 103 fever after going out on thorazine and my head felt like a dead rubber extremity. Stellazine gave me gran mall seizures and mellarill made me angry all the time. so here are some of the twenty or more drugs they tried on me, I would like to know if you are also getting these ...........
Moban and navane gave me akathesia so bad I suffered for months before they changed it.
Lithium Lithobid, escolith, depakote,tegratol, and all the other manic depression drugs gave me diarea and I threw up contantly.
Prozac = chemical castration, as well as most antidepressants and no one wants them
wellbutran made me bloated and I gained ten pounds a week,
chantix I took for 18 weeks and gave up smoking cigarrettes but now I smoke cigars.
zyprexa, zprexa-zitis well lets just say the latter tastes like candy and I took too much of it , I still have a temperature in my frontal lobe sometimes.
Mellarill suspension fluid I did not know it was from an alcohol base after three years I gave up on it and drinking too.
mellarill liquid burns real bad from the lips to your stomach.
senequan was a good hypnotic but it came with a street value my depression was lifted for years to come.
ellaville + trillathon was a mild combination but did not do much for my symptoms.
cogentin made everything blurry the optomitrist made me stop it.
haldol the tartive dysconeisia has stopped progressing after the first five years my speech has not been noticably effected and I am still taking it.
prolixin it is similar to haldol but my tongue swelled real bad and I choked on it. A shot of cogentin eased the tension in my neck and tongue.
I tried to take about 17 out of 22 a-typical antipsycotics and had similar effects. I forget what most of them were called.
I have never taken buspar or neirontin or respital had to have weekly blood drawn to count my white cells for enemia, I hear they are all good drugs and I know of some replacement drugs they give out but i figure they already did the worst of the damage they are going to do and I am pretty stable except for bouts of depression and intolerance.
sleeping pills and benzodiazapeines are so addictive I cant take them klonopin is especially habit forming. but valium makes me fall asleep without the buzz.
I also took a drug that made my lips split and bleed after a few months but I did not sweat for the next year.
they started me on so many drugs (about 8) they gave me coregard to stablize my heartbeat luckily that hospital was closed down.
You have been on a long list of medicines and I feel sorry for the pain you had while taking those medicines. I am glad to know now you are stable
I was on serenace for a long time. Before that when my symptoms were worse I was on number of medicines which had several side effects and I couldnt continue with that. Later on started with serenace 0.5mg. When I feel I am alright, I stop the medicine. And again my symptoms comes back and the doctor increased my dose half of 1.5mg tablets at bedtime. I was on that dose for a long time and I had no side effects or troubles.
After I moved to another place I consulted to a new pdoc. She switched me to seroquel. When I am on this medicine I always feel thirsty and my mouth is dry. At night when I go to bed I have pain on my leg adn sometimes some movement. And also sometimes when I stand I feel dizzy and almost like as I am going to fall.
I also have sleeping problems sometimes. when I cannot sleep I came here to post this........
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.